# SDR DALA1129740137

- Difficulty date: March 31, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 61,348 hours, 26,552 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T15133
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO:  STA 1351 BETWEEN STR 26R AND 27R FRAME WEB FOUND PUNCTURE (DENT 0.7" WITH 0.4" CRACKED ).  STA 1351 BETWEEN STR 26R AND 27R FRAME WEB PUNTURED AREA TRIMMED-OUT AND REPAIRED IAW ER/A 490897-14 REV ORIGINAL.
